MAUDE Adverse Event Report: ACCURAY, INC. RADIXACT TREATMENT DELIVERY SYSTEM; MEDICAL LINEAR ACCELERATOR

ACCURAY, INC. RADIXACT TREATMENT DELIVERY SYSTEM; MEDICAL LINEAR ACCELERATOR
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2025, during routine maintenance of the kv generator, the accuray field service engineer (fse) noticed a crack in the beam stop cradle.The cracked beam stop has been replaced at the site.There has been no injury associated with this event and the investigation is still on-going.
 
Event or Problem Description
Beam stop cradle has visible crack.
 
Additional Manufacturer Narrative
The fatigue testing of the cracked bracket for the system goes beyond the life expectancy of the radixact system.The results concluded no crack propagation.Static load testing confirmed the x factor (8) of safety was maintained on the brackets.

Brand Name
RADIXACT TREATMENT DELIVERY SYSTEM
Common Device Name
MEDICAL LINEAR ACCELERATOR
Manufacturer (Section D)
ACCURAY, INC.
1209 deming way
madison WI 53717
Manufacturer (Section G)
ACCURAY, INC.
1209 deming way
madison WI 53717
Manufacturer Contact
daniel biank
1240 deming way
madison, WI 53717
6088242971
MDR Report Key22819803
Report Number3003873069-2025-00003
Device Sequence Number5713147
Product Code IYE
UDI-Device Identifier00811376030009
UDI-Public010081137603000911220308
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K202412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown